Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2016, Article ID 1793065, 10 pages
http://dx.doi.org/10.1155/2016/1793065
Research Article

General Quadratic-Additive Type Functional Equation and Its Stability

1Department of Mathematics Education, Gongju National University of Education, Gongju 32553, Republic of Korea
2Mathematics Section, College of Science and Technology, Hongik University, Sejong 30016, Republic of Korea

Received 9 December 2015; Accepted 28 February 2016

Academic Editor: Vladimir V. Mityushev

Copyright © 2016 Yang-Hi Lee and Soon-Mo Jung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the general functional equation of the form , whose solutions are quadratic-additive mappings in connection with stability problems.